# SDR AALA20120301014

- Difficulty date: February 24, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 67,222 hours, 35,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN HAS 5 DENTS IN AN AREA BETWEEN THE NUMBER 4 AND 5 BEAM.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER PER SRM 53-04-03 FIGURE 3.
